Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    0
  • views
    1,344

Tazaroc/accutane

RJsMommy09

161 views

okay so I have been off accutane after being on it for a week and getting sick several times. I finally went back to the derm (a good one rolleyes.gif ). Decided to go back on Accutane but a lower dosage 20mg just to make sure thats not what is causing the headaches. I'm a little nervous I really don't want to get sick again. I still gotta go through the whole ipleadge so it's going to be at least 30 days. The doc gave me Tazaroc and told me for now to mix it with moisturizer and do it every other night. Hopefully will get rid of acne scars and dark spots, I've heard good things! Maybe I can try and get some pix up here.



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×